Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Darkling

Accutane is *clearly* making fun of me.

Hey y'all =)

So while yesterday my skin was at a major low point, today I woke up with MUCH less red, irritated and bumpy skin. It's honestly much smoother and feels much less active. Normally I have a mirror next to a window which shines the worst light possible on my acne and skin, and today it was magically smoother.

It's bittersweet because I can't keep feeling like I want to get off the drug one day and consider it a miracle drug the next!

I'm scheduling an appointment with my derm ASAP. But why does it do this?

Darkling

Share this post


Link to post
Share on other sites
Hey y'all =)

So while yesterday my skin was at a major low point, today I woke up with MUCH less red, irritated and bumpy skin. It's honestly much smoother and feels much less active. Normally I have a mirror next to a window which shines the worst light possible on my acne and skin, and today it was magically smoother.

It's bittersweet because I can't keep feeling like I want to get off the drug one day and consider it a miracle drug the next!

I'm scheduling an appointment with my derm ASAP. But why does it do this?

Darkling

I have no idea why it does this, but I think that's why accutane is commonly referred to as a "rollercoaster." Could it also be your birth control? I just recently felt terrible about my skin on my active pills and as soon as I took my first inactive pill my face calmed down and looked fantastic.

Anyway, I'm glad to hear you saw some positive results! :)

Share this post


Link to post
Share on other sites
I have no idea why it does this, but I think that's why accutane is commonly referred to as a "rollercoaster." Could it also be your birth control? I just recently felt terrible about my skin on my active pills and as soon as I took my first inactive pill my face calmed down and looked fantastic.

Anyway, I'm glad to hear you saw some positive results! :)

Hey nikkia! Thanks for all your supportive replies you've been giving me =)

It certainly is a roller coaster! But I'm a guy and I don't take birth control =) I guess it must be something else? Perhaps something in my diet? I should keep track...

Share this post


Link to post
Share on other sites
I have no idea why it does this, but I think that's why accutane is commonly referred to as a "rollercoaster." Could it also be your birth control? I just recently felt terrible about my skin on my active pills and as soon as I took my first inactive pill my face calmed down and looked fantastic.

Anyway, I'm glad to hear you saw some positive results! :)

Hey nikkia! Thanks for all your supportive replies you've been giving me =)

It certainly is a roller coaster! But I'm a guy and I don't take birth control =) I guess it must be something else? Perhaps something in my diet? I should keep track...

Lol, all those girly pop star icons should have tipped me off. I guess I can stop imagining you as Britney Spears now. :lol:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×